# SDR UIEA200500028

- Difficulty date: March 21, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Pax Door
- Component: Door
- Component part number: 65B0431112
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, CABIN STILL CLIMBS APPROX 800 PER MINUTE WITH THROTTLES AT IDLE.  REPEAT ITEM, SEE LOG PAGE 548463 ITEM 1.  REMOVED AND REPLACED R2 DOOR ASSEMBY DUE TO CRACK IN DOOR FRAME PER MM 52-11-01.  PER BOEING TELECOM 1-195VDL CONVERTED DOOR TO CARGO FROM PAX CONFIG.  FUNCTIONAL CHECK NORMAL PER MM 52-11-09 AND 52-11-02, LEAK CHECK AND OPS CHECK NORMAL.  REMOVED DOOR S/N 000901.  (M)
